The character of the hydration of exchange cations in argillaceous minerals
Doklady Akademii Nauk, Tome 163 (1965) no. 1, pp. 151-154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_1_a37,
author = {Ts. M. Raitburd and M. V. Slonimskaya},
title = {The character of the hydration of exchange cations in argillaceous minerals},
journal = {Doklady Akademii Nauk},
pages = {151--154},
year = {1965},
volume = {163},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_1_a37/}
}
Ts. M. Raitburd; M. V. Slonimskaya. The character of the hydration of exchange cations in argillaceous minerals. Doklady Akademii Nauk, Tome 163 (1965) no. 1, pp. 151-154. http://geodesic.mathdoc.fr/item/DAN_1965_163_1_a37/